# SDR QXEA0202231

- Difficulty date: December 23, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 9,637 hours, 13,536 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 30005000056
- Part serial: MM5089
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 9,068 hours, 12,728 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PDX ON FLIGHT 2242- ABORTED TAKEOFF DUE TO AUTO FEATHER FAILED TO ARM ON DEPARTURE.  REMOVED AND REPLACED NR 1 TSCU. OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
